# SDR DXTA2009111603862

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 3,317 hours, 2,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9006EN42
- Condition: Defective
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH APPROX 8,000 FT, GEAR WARNING HORN SOUNDED. GEAR LIGHT SHOWED L GEAR (RED), N GEAR (RED), R GEAR (RED) AND GREEN. THIS OCCURED DURING APU START-UP.  OHMED OUT SWITCH, NO DEFECTS WERE NOTED.  OHMED OUT LT & RT MAIN GEAR LEG DOWNLOCK, WOW & DOOR SWITCHES IAW WPC 32-60-10-04/32-60-30-03.  FOUND RT MAIN LEG DOWNLOCK SWITCH DESIGNATION "JM" DEFECTIVE.  REMOVED DEFECTIVE DOWNLOCK SWITCH AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH IAW MM 32-60-00. ACCOMPLISHED FUNCTIONAL CHECKS OF GEAR IAW 29-10-00 NO DEFECTS WERE NOTED.
